# SDR MTNA20230308001

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 40,511 hours, 41,700 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CREW RECEIVED AN AUTO PRESSURIZATION FAULT AND AN EXCESS CABIN ALTITUDE ALERT. CORRECTIVE ACTION IN WORK.
